# SDR YENA20150109003

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 30,144 hours, 10,654 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Part number: B397BAM0617
- Part serial: Q00140009542
- Condition: Abnormal
- Location: Nr 1 Fac
- Part time: 32,544 hours, 11,225 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, DURING CLIMB, CRUISE AND MODERATE TURBULENCE, ACFT WARNING SYS ANNOUNCED AND AUDIBLE STALL WARNING EVEN THOUGH THE SPEED WAS 250 KNOTS AND NOT CLOSE TO ALPHA PROTECTION.  ACFT ENTERED ALTERNATE LAW AND LOSS OF YAW DAMPER SYSTEM AND AUTOPILOT.  PERFORMED AN OPS TEST OF THE YAW DAMPER FUNCTION IAW 22-63-00-710-001-A, TEST OK. AS PRECAUTION, MAINTENANCE R & R FAC NR 1 IAW AMM 22-60-34-000-002-A.  OPS TEST OF FAC 1 CHECKED GOOD IAW AMM 22-96-00710-001.
